# SDR AWXA9700554

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: BPU200MK1
- Condition: Inoperative
- Location: Lt Engine
- Part time: 16,400 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN ON APPROACH WITH STATUS MESSAGE LEFT ENGINE LOW PRESSURE PUMP.  REMOVED AND REPLACED LOW PRESSURE FUEL PUMP AND LOW PRESSURE FUEL FILTER, OPS CHECK GOOD.
